MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT W/HOLDING SLEEVE/T4/66MM; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT W/HOLDING SLEEVE/T4/66MM; SCREWDRIVERS
Model Number 03.114.009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a synthes employee.Part: 03.114.009 (60061590).Lot: 3493559.Manufacturing site: (b)(4).Release to warehouse date: october 29, 2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the instrument was inspected, and nothing is broken.Instead, the sd4 star drive blade is missing from the construct preventing it from functioning as intended.No other issues were observed.Document/specification review: the following drawing(s) was reviewed: t4 star drive blade with spring holding sleeve.Sd4 star drive blade.Holding sleeve.No design or manufacturing defect or deficiency was observed during the investigation.From the drawings, it can be seen that the blade is needed for the device to function as intended and therefore, a conclusive determination has been reached.A manufacturing record evaluation was performed, and no issues were noted.Conclusion: a definitive root cause for this complaint could not be determined.It is most likely that disassembly of the device for sterile processing and misplacing of the components contributed to this complaint.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner's set on an unknown date, a star drive screwdriver shaft with holding sleeve was found broken.There was no patient involvement.This report is for a star drive screwdriver shaft with holding sleeve.This is report 1 of 1 for (b)(4).

Brand Name
STARDRIVE SCREWDRIVER SHAFT W/HOLDING SLEEVE/T4/66MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9075763
Report Number2939274-2019-60621
Device Sequence Number2976745
Product Code HXX
UDI-Device Identifier10886982073037
UDI-Public(01)10886982073037
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.114.009
Device Catalogue Number03.114.009
Device Lot Number3493559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1